RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 1, Pages 91–94 (Mi mz9851)  

On the imbedding problem for local fields

B. B. Lur'e

V. A. Steklov Mathematics Institute, Leningrad Branch, Academy of Sciences of the USSR

Abstract: The imbedding problem of local fields is considered for the case where the whole of the group is a $p$-group having as many generators as the Galois group of the extension and the extension consists of a primitive root of 1 of degree equal to the period of the kernel. It is proved that it is necessary and sufficient for the solvability of this problem that a concordance condition (and even a weaker condition) be satisfied (see [4]).

Full text: PDF file (435 kB)

English version:
Mathematical Notes, 1972, 12:1, 486–488

Bibliographic databases:

UDC: 519.4
Received: 01.03.1971

Citation: B. B. Lur'e, “On the imbedding problem for local fields”, Mat. Zametki, 12:1 (1972), 91–94; Math. Notes, 12:1 (1972), 486–488

Citation in format AMSBIB
\Bibitem{Lur72}
\by B.~B.~Lur'e
\paper On the imbedding problem for local fields
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 1
\pages 91--94
\mathnet{http://mi.mathnet.ru/mz9851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=354623}
\zmath{https://zbmath.org/?q=an:0243.12007}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 1
\pages 486--488
\crossref{https://doi.org/10.1007/BF01094397}


Linking options:
  • http://mi.mathnet.ru/eng/mz9851
  • http://mi.mathnet.ru/eng/mz/v12/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020